RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1996, Volume 347, Number 6  


MATHEMATICS
Problems with a deviating argument and functional boundary conditions
S. A. Brykalov
727
Evolution families of analytic functions and time-inhomogeneous Markov branching processes
V. V. Goryainov
729
Finite approximations of infinite nonnegative matrices and the convergence of equilibrium distributions
B. M. Gurevich
732
Oscillations of averages in the ergodic theorem
V. V. Ivanov
736
Series of generalized exponentials for distributions
S. N. Melikhov
739
A global implicit function theorem and fixed point theorems for holomorphic mappings and semigroups
S. Reikh, V. Khatskevich, D. Shoikhet
743

MATHEMATICAL PHYSICS
Signals with a $p$-adically uniformly distributed spectrum
A. Yu. Khrennikov
746

PHYSICS
Impurity superparamagnetism in plastically deformed cooper
A. A. Rempel, S. Z. Nazarova, R. R. Mulyukov
750

MECHANICS
Longitudinal vortexes in axisymmetrical jets
N. Terekhova
759

GEOPHYSICS
On the role of the Earth magnetic field in generation of pre-cambrian iron formations
Sh. M. Aliev, E. V. Savina
802
Viscosity compensation law in minerals
A. S. Batyrmurzaev
805
Prediction of the general seismic shock on base of the automatic control of the seismic regime
V. V. Ivanov, P. V. Egorov, A. N. Fokin
808
On catastrofic condition of geophysical objects, trigger action and penetrations
I. V. Simonov, S. A. Fedotov, O. B. Khavroshkin
811
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020